# SDR IPXA12M75587

- Difficulty date: September 18, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181511
- Condition: Cracked
- Location: Bs 1671 L25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 25R SPLICE FITTING CRACKED AT STA 1671.  R & R L25R SPLCE FITTING AT STA 1671 IAW SRM 51-33-01.
